Shunting Inhibitory Cellular Neural Networks with Compartmental Unpredictable Coefficients and Inputs

Creative Commons License

AKHMET M., Tleubergenova M., Zhamanshin A.

MATHEMATICS, vol.11, no.6, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 6
  • Publication Date: 2023
  • Doi Number: 10.3390/math11061367
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: shunting inhibitory cellular neural networks, compartmental periodic unpredictable functions, unpredictable solutions, Poisson stable solutions, the method of included intervals, exponential stability, ALMOST-PERIODIC SOLUTIONS, ANTIPERIODIC SOLUTIONS, PATTERN-RECOGNITION, STABILITY, SICNNS, CHAOS
  • Middle East Technical University Affiliated: Yes


Shunting inhibitory cellular neural networks with compartmental periodic unpredictable coefficients and inputs is the focus of this research. A new algorithm is suggested, to enlarge the set of known unpredictable functions by applying diagonalization in arguments of functions of several variables. Sufficient conditions for the existence and uniqueness of exponentially stable unpredictable and Poisson stable outputs are obtained. To attain theoretical results, the included intervals method and the contraction mapping principle are used. Appropriate examples with numerical simulations that support the theoretical results are provided. It is shown how dynamics of the neural network depend on a new numerical characteristic, the degree of periodicity.